I'm wondering why my body has been acting oddly lately. Have had times when my body reacted strangely to taking supplements. Don't think it is an allergy or anything and it's hard to describe but it's kind of a feeling of overload and also nervous energy and a pumped up feeling. Anyhow the first time it happened was when I took some phyto estrogen supplements an ND told me I needed. Well anyhow I told her what happened and she said to just go gradual with it and take part of a capsule. I decided not to take any at all but then later on I took the same thing and didn't have any reaction to these supplements at all. Another time it happened was with a different kind of vitamin package supplement. Anyway, high quality and a very good product. Then another time I was having this reaction again and it was not related to supplements this time. I told my ND about it again and this time she said it was that I wasn't processing insulin well and told me to cut back on carbs besides giving me a homeopathic remedy. Anyhow, that did help... Now it seem my body is weirding out again after taking Miracle-Mineral-Supplement
and my max gxl... I felt like my body was on overload and on edge, but also wiped out. That hard to describe feeling again. It kind of had to come to a point in my body for me to take a nap. Now it ran it's course and I'm thinking I need to cut way back on the Miracle-Mineral-Supplement
and also the max gxl (which is a very potent product that produces glutathione in the body).
So my question is what do you think is going on for this to happen? It's weird and I did tell my regular MD about it and he was stumped. I don't consider myself allergic (although I might be wrong), but I am sensitve and notice things in my body...
Hope this isn't too laborious to read and I do appreciate any feedback....
ps... Another person told me it was like an anxiety attack, but not sure if that means physiological or related to external stesses or both.